【Zenyaku Industry】 Zikinin First Neo Granules 10 packets
This tablet-type cold medicine contains nine active ingredients、 including acetaminophen and ibuprofen、 and is effective against all 11 cold symptoms.
Recommended for when you first start to catch a cold.
In stock
SKU
4987305116819
US$10.46
This granular cold medicine contains nine active ingredients、 including acetaminophen and ibuprofen、 and is effective against all 11 cold symptoms.
Tranexamic acid relieves throat swelling and pain、 so it is recommended for use at the beginning of a cold.
Contains glycine to reduce the burden on the stomach.
[Efficacy]
Relieves cold symptoms (sore throat、 fever、 cough、 phlegm、 runny nose、 stuffy nose、 headache、 chills (chilliness due to fever)、 sneezing、 joint pain、 muscle pain)
[Ingredients]
(per 1.2g packet)
Acetaminophen: 60mg、 ibuprofen: 120mg、 tranexamic acid: 250mg、 licorice extract powder: 40.53mg、 dihydrocodeine phosphate: 8mg、 dl-methylephedrine hydrochloride: 20mg 、 d-chlorpheniramine maleate...1.17mg、 anhydrous caffeine...25mg (equivalent to 316.67mg of crude drug)、 glycine...60mg
Additives include aspartame (L-phenylalanine compound)、 talc、 flavoring、 acesulfame K、 erythritol、 calcium silicate、 stevia extract、 hypromellose、 and anhydrous silicic acid.
[Dosage and Administration]
Adults (15 years and older): Take 1 packet at a time、 3 times a day、 preferably within 30 minutes after meals.
[Precautions for Use]
■Things not to do
(Failure to follow these precautions may worsen current symptoms or increase the risk of side effects or accidents.)
1. Do not take this medicine if you are one of the following:
(1) Those who have previously experienced allergic symptoms due to this medicine or its ingredients.
(2) Those who have previously experienced asthma after taking this medicine or other cold medicines or antipyretics and analgesics.
(3) Children under 15 years of age.
(4) Pregnant women within 12 weeks of due date.
2. Do not use any of the following medicines while taking this drug:
Other cold medicines、 antipyretics、 analgesics、 sedatives、 antitussives and expectorants、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.)、 oral medications containing tranexamic acid
3. Do not drive or operate machinery after taking this drug.
(Sleepiness、 etc. may occur.)
4. Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you take this drug.
5. Do not drink alcohol before or after taking this drug.
6. Do not take this drug for more than 5 days.
■ Consult
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this drug.
(1) Those receiving treatment from a doctor or dentist.
(2) Pregnant women or those suspected to be pregnant.
(3) Elderly people.
(4) People who have experienced allergic symptoms from medicine、 etc.
(5) People with the following symptoms: high fever、 difficulty urinating
(6) People who have been diagnosed with the following: thyroid disorder、 diabetes、 heart disease、 high blood pressure、 liver disease、 kidney disease、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 people with blood clots (cerebral thrombosis、 myocardial infarction、 thrombophlebitis)、 people at risk of developing thrombosis、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) People with the following diseases: gastric or duodenal ulcer、 ulcerative colitis、 Crohn's disease
2. If the following symptoms appear after taking this medicine、 these may be side effects、 so discontinue taking the medicine immediately and consult a doctor、 pharmacist、 or registered distributor with this package insert.
Affected area: Symptoms
Skin: Rash、 redness、 itching、 bruising
Digestive system: Nausea、 vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 heavy stomach、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 bloody stool
Nervous system: Dizziness
Circulatory system: Palpitations
Respiratory system: Shortness of breath
Urinary system: Difficulty urinating
Other: Blurred vision、 ringing in the ears、 swelling、 nosebleeds、 bleeding gums、 bleeding that is difficult to stop、 bleeding、 back pain、 excessive drop in body temperature、 general malaise In rare cases、 the following serious symptoms may occur. If this occurs、 consult a doctor immediately.
Name of symptom: Symptoms
Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and confusion may occur.
Stevens-Johnson syndrome、 toxic epidermal necrolysis、 acute generalized exanthematous pustulosis: high fever、 bloodshot eyes、 eye discharge、 sores on the lips、 sore throat、 widespread rash and redness on the skin、 small bumps (pustules) on the reddened skin、 generalized fatigue、 loss of appetite、 etc. may persist or suddenly worsen.
Drug-induced hypersensitivity syndrome: widespread redness of the skin、 generalized rash、 fever、 general fatigue、 swelling of lymph nodes (neck、 armpits、 groin、 etc.).
Liver dysfunction: fever、 itchiness、 rash、 jaundice (yellowing of the skin and whites of the eyes)、 brown urine、 generalized fatigue、 loss of appetite、 etc.
Kidney dysfunction: fever、 rash、 decreased urine volume、 generalized swelling、 generalized fatigue、 arthralgia (pain in joints)、 diarrhea、 etc. Aseptic meningitis: Severe headache accompanied by stiff neck、 fever、 nausea、 vomiting、 etc. (These symptoms are particularly common in people being treated for systemic lupus erythematosus or mixed connective tissue disease.)
Interstitial pneumonia: Shortness of breath or difficulty in breathing when climbing stairs or exerting yourself slightly、 dry cough、 fever、 etc. may appear suddenly or persist.
Asthma: Wheezing or whistling sound when breathing、 difficulty in breathing、 etc.
Aplastic anemia: Bruises、 nosebleeds、 bleeding gums、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 feeling unwell and dizzy、 blood in the urine、 etc.
Agranulocytosis: Sudden high fever、 chills、 sore throat、 etc.
Respiratory depression: Shortness of breath、 difficulty in breathing、 etc. The following symptoms may occur after taking this medicine. If these symptoms persist or worsen、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with this package insert.
Constipation、 dry mouth、 drowsiness
4. If symptoms do not improve after taking this medicine 5 to 6 times、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with this package insert.
(Especially if fever continues for 3 days or more or fever occurs repeatedly)
Japanese Product Name | 【全薬工業】 ジキニンファーストネオ顆粒 10包 |
---|